RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 2, Pages 3–23 (Mi msb9010)  

The Hadamard theorem for mappings with relaxed smoothness conditions

A. V. Arutyunovabc, S. E. Zhukovskiyde

a Lomonosov Moscow State University
b Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
c V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow
d Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
e Peoples' Friendship University of Russia, Moscow

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.962.2017/4.6
5-100
Russian Foundation for Basic Research 17-51-12064 ННИО_а
18-01-00106-а
19-01-00080-а


DOI: https://doi.org/10.4213/sm9010

Full text: PDF file (651 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9010

Document Type: Article
UDC: 517.275
Received: 10.09.2017 and 08.10.2018

Citation: A. V. Arutyunov, S. E. Zhukovskiy, “The Hadamard theorem for mappings with relaxed smoothness conditions”, Mat. Sb., 210:2 (2019), 3–23

Citation in format AMSBIB
\Bibitem{AruZhu19}
\by A.~V.~Arutyunov, S.~E.~Zhukovskiy
\paper The Hadamard theorem for mappings with relaxed smoothness conditions
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 2
\pages 3--23
\mathnet{http://mi.mathnet.ru/msb9010}
\crossref{https://doi.org/10.4213/sm9010}


Linking options:
  • http://mi.mathnet.ru/eng/msb9010
  • https://doi.org/10.4213/sm9010
  • http://mi.mathnet.ru/eng/msb/v210/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:82
    References:9
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019